# SDR FDEA201008233116

- Difficulty date: August 23, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: A5A70001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APROXIMATELY 2.2" IN LENGTH DURING X-RAY INSPECTION AT STATION 5-123, LONGERON 3R FORWARD SECTION EDGE. CRACKED AT LONGERON 3R FORWARD SECTION EDGE AT STATION 5-123 REPAIRED AS PER SRM   53-00-05 FIGURE 201 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM   6-2-100 REVISION 110.
